I had the same problem, turns out that because of my sedentary lifestyle, my core muscles had gotten weaker. Strengthening those really helped.
Tramadol works on your serotonin and norepinephrine levels. Through the process of hormesis the number of receptors is downregulated. That's probably why you are currently depressive. It takes time for your brain to re-adjust. You might consider asking your GP for an SSRI as those will mimic part of the action of Tramadol, while (of course) not acting on...
I'm sorry to hear that, Randy..
I'm not a doctor, but it stands to reason that strokes can mess with your temp regulation (after all, what can't strokes disrupt?)
As to whether you should fly there right away, what do the doctors treating your mother say? They are trained professionals.
Of course, erring on the side of caution is never a bad...
As the previous few posters said, there are tons of anti-depressants that will help you sleep (drowsiness as a side-effect).
While you are still finding your new equilibrium, I'd be cautious taking pills that will interfere with that by messing with your serotonine.
Xanax (and Ambien) are habit forming, but taken incidentally I've found benzo'...
Sounds like you have it bad, so why not give the Xanax a shot?
You say you don't want to trade one addiction for another, but using something to help you through the worst part won't make you addicted as long as you don't go way over the prescribed dose (and if possible insert some pauses).
I used Normison (temazepam) to help me sleep a few t...
If you're having too much withdrawal symptoms, imo you're better off tapering more slowly and not adding another opiate into the mix.
As others have said, you'll just be replacing one addiction with the next.
When I said that the last mgs were the hardest, I was referring to when I was tapering methadone. I went down from 120 mg to 40 mg in a couple of months, plateaued at 40 for a month and dropped to 5mg in a few weeks.
After that I went down one mg per week without much trouble, until I got to the last two mg where I had severe w/d symptoms. Me not being made ...
You're doing great, man!
In my experience, it's true that when tapering opiates the last mgs are the hardest.
Since you are so far into detox, things can only get better. It's really a shame that your doctor betrayed your trust. I don't know how things are where you're at, but over here (Holland) a breach of confidentiality is somet...
Quitting cold turkey is generally a bad idea with these kind of drugs. To counteract your tiredness, you could try taking your daily dose in the evening instead of in the morning.
But above all, as AnnieBrooke said, consult the doctor who prescribed it to you.
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.